Convergence rates in regularization for the case of monotone perturbations
Abstract
Convergence rates are justified for regularized solutions of a Hammerstein operator equation of the form x + F 2 F 1(x) = f in the Banach space with monotone perturbations f 2 h and f 1 h .Published
25.02.2000
Issue
Section
Research articles
How to Cite
Nguen, Byong. “Convergence Rates in Regularization for the Case of Monotone Perturbations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 2, Feb. 2000, pp. 249-56, https://umj.imath.kiev.ua/index.php/umj/article/view/4413.